International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 213 | Views: 368 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper | Mathematics | Bahrain | Volume 7 Issue 12, December 2018

Mathematical Model of Stability Analysis of a Disturbs System (2)

Mahdi F. Mosa Alobaidi [2]

Abstract: A model for thermal convection loop is considered, and the basic governing differential equations are introduced with heat transfer by conduction, convection, and radiation. Study state solutions are obtained. The stability of this model has been investigation. The differential equations governing such a stability problem are introduced, and then have been solved for fixed amplitude. It has been shown that smaller value for viscosity coefficient and thermal conductivity coefficient and larger values for thermal expansion coefficient can reduce system stability, heat transfer by radiation increase effect of thermal diffusivity coefficient to reduce system stability

Keywords: convection, conduction, radiation, differential equations, viscosity, stability, thermal diffusivity

Edition: Volume 7 Issue 12, December 2018,

Pages: 59 - 64

How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link

Verification Code will appear in 2 Seconds ... Wait